# SDR AALA20072180

- Difficulty date: November 10, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - AFT EXTERIOR EMERGENCY LIGHT AT LEFT AFT ENTRY DOOR INOPERATIVE.  REPLACED LAMP FOR AFT EXTERIOR EMERGENCY LIGHT AT LEFT AFT ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
